# SDR DALA2025100607239

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN STAB STA 101.90 AT LH HORIZONTAL STABILIZER. LOWER SKIN STAB STA 101.90 AT LH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
